I am on Savella but weaning off. I was on it since July of 2010, starting slow and worked up to 50x 2 times daily, but started seeing too many side symptoms and honestly, I was just tired of taking so many pills a day and this seemed the one I should stop on. I have cardiac issues, so take pills for that and also thyroid. I can't give those up.
At first, it worked great for me, I didn't feel like a truck hit me when I woke up in the morning, a little more energy, but, for me, after awhile, all of that came back and I didn't want to up the dose. Then I started seeing my blood pressure go up (it had always been low, thankfully), I was having a weird heating of my ears and just didn't feel any better. I am currently on 25mg 1x a day for a week, going to do that for one more week, then quit. The weaning has been a little difficult....I have been short with people, moody, for some reason my hot flashes are much worse....but I am getting through it.
Well yes I do!! Haha. I am at 100 mg twice daily! I have a Hashimoto's Thyroiditis and am at .88mcg of Levo. Savella seems like it has only helped me mildly. Lyrica did nothing except side effects, but some of those could have been from the Hashi's.
I have recently started this sweating thing. Was just wondering if anyone else has experienced this.
Thanks for the response. And now I am really looking forward to weaning off!! lol
I am considering giving it another 60 days just to see and then getting off. They are pretty expensive too!
I am on thyroid medication too. I am sorry you also have Hashimoto's Thyroiditis. I am finding most of us have more things going on than just fibro/cfs. It's sad, but true.
Just wanted to mention that I am not sweating from the Savella but I get very hot. I can hardly stand my bed at night because I heat up the sheets so quickly, don't know if it is the Savella or menopause but it is worse since I started weaning. I am on my 2nd week of weaning so maybe next week will be better!!
Good luck and hopefully, you will get other responses on here. Either way, let me know how you are doing!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.